# SDR DHL99740006

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40174
- Condition: Failed
- Location: Nr 5 Le Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 5 LEADING EDGE FLAP WOULD NOT RETRACT AFTER TAKEOFF.  AMBER LIGHT ON FED PANEL DID NOT EXTINGUISH NOR LIGHT ON S/O PANEL.  REMOVED AND REPLACED INDICATING SWITCH.  OPS CHECKED SYSTEM  PER MM 27-82-0.
